# SDR MASA97106

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2YV
- Make and model: Beech 1900D
- Aircraft serial: UE2
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Smoking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AIRSHUTTLE 5268 - FLG-PHX - AFTER CLIMB-OUT, THE FIRST OFFICER NOTICED SMOKE WAS COMING FROM UNDER THE PANEL.  THE CREW DUMPED CABIN PRESSURE WHICH CLEARED THE SMOKE.  THE CREW THEN DECLARED AN EMERGENCY AND LANDED IN PHX.  MAINTENANCE T/S THE SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT LANDED IN RETURNED TO SERVICE.  (M)
